# SDR SIMA20140302006

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N697AB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500875
- Aircraft time: 24,578 hours, 20,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 110049
- Part serial: C01842
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD FUSELAGE FAIRING EMERGENCY LAMP INOPERATIVE.  R & R RT FWD FAIRING EMERGENCY LIGHT LAMP IAW EMB AMM 33-50-10-000-801-A & 33-50-10-400-801-A, NO FIX.  R & R NR 2 EMERGENCY BATTERY PACK & POWER SUPPLY IAW WC 33-700-19, OPERATIONS CHECKED GOOD.
